Sharing Knowledge Is An Invaluable Experience
A group for transplant patients (and their non-transplanted loved ones) who are dealing with and attempting to manage chronic pain
Art work by Linda M 'Chooey'
Latest Activity: Jan 10
Great website where you can learn to massage your muscles and hopefully relieve some aches and pains.
Started by Hostess Risé. Last reply by Chris Jan 5.
Started by Dan. Last reply by Aaron Jan 23, 2012.
Started by Dan. Last reply by Dan Jan 6, 2012.
Started by Dan. Last reply by Dan Jan 4, 2012.
Started by Dan. Last reply by Laurel Jan 2, 2012.
Started by Dan. Last reply by Jennie Dec 7, 2011.
Started by Dan. Last reply by Dan Dec 5, 2011.
Has anyone had back surgery post liver tx? I have heard that it is not done.
Good luck Patricia. I always like to hear of other people's problems. Maybe some are caused by medicines we all take. Please keep me posted and I hope you get some answers and relief. I have been having a lot of cramping. They increased my magnesium but it has not helped. We will see....
I started noticing pain and weakness in my hips and legs several months ago. I also have shoulder pain. I let my nurse coordinator know of my hip pain. She ordered several bilateral hip X-Rays, because she thought I might have avascular nercrosis. Thankfully, I did not but, I do show signs of arthiritis. I am going Monday to a a bone scan done then Wednesday I go to an orthopedic doctor. Wish me luck
Hi. Karen, I did not know they took my gall bladder until I too looked at the paper work. Guess we don't need it and it is attached to the liver. Did you have all of those problems before the transplant? I am sorry you are in pain. Michelle, I am glad you are finding some relief.
Maybe a little good news... I have been going to physical therapy/sports medicine. I have been to 4 appts so far. The last two nights I actually slept. What a relief! I can still feel the pains in my leg (mostly right one) but it is greatly reduced. Dr. diagnosed as Trochanter bursitis and my hip flexor muscle are very tight as well. Left side is compensating for the right not working properly. He has been doing trigger point type massage, ultrasound once and stretching. I do some stretching at home as well. I think we will progress to strengthening exercises soon. He thinks there was fluid in the leg and perhaps the kidney sitting on things didn't help. I don't know yet if this will be on going but I am happy to see some sort of progress and to be getting some sleep.
I thought I would put my two cents in, instead of just lurking and reading everyones' posts :)
I am a new member, but have been a member of the other site, I just do not come in very often, for I find it difficult to navigate!
How funny - I thought I was the only one who had weird reactions to medication :) Tramadol made me itchy, break out in hives and sick to my stomach too! Wellbutrin did the same.
I have osteoporosis, degenerative disc disease, pain from back surgery, and my back is fusing together. I take Oxycodone for the pain, which does nothing funny to me, except take the pain away - most of the time. I have tried many different types of medication, but always go back to this one. I would love to find something else. The best pain reliever was Methadone, but it made my numbers soar, so that was the end of that. You really have to follow taking those exactly as described, since they can kill you!! I have always had a high tolerance to medication and a low tolerance for pain...
After my transplant (liver, 2004), the only thing that hurt were the ribs that were broken when I coded during surgery... (I am still trying to figure out why I am here...two miracles that day!!!) As far as the scar goes, it never hurt. It was very numb, and it still feels odd, but hurt, no.
I seem to be missing my gallbladder too! I asked the doctors about it and they said no, but I read the report they gave me to give to my GP - it was about me, so I felt I had every right to open it :) I wish they had taken my appendix too, so I never have to worry about that!
Does anyone have pain from internal scar tissue? I get a horrible pain every once in awhile that knocks me for a loop! I asked the doctors about it and they said if it got really bad, they could operate...
Stay well, and thanks for having this group in here. It is so great to be able to hear how others are dealing...
It worked great when I started taking it but does nothing for me now. I stopped taking it and got ill, doc said I was having withdrawal from it...well that lasted a month. I'm scared to take anything else now. I've been randomly taking Advil but he doesn't want me taking that often.
I tried tramadol once but went back to Norco. I did not like how it made me feel. I don't know why I even keep it, but I do not take the Norco as much because I do not want to rely on it and I want to stay awake.
I like opiates but I do not take them at this time.
"Tramadol is used to relieve moderate to moderately severe pain. Tramadol extended-release tablets are only used by people who are expected to need medication to relieve pain around-the-clock for a long time. Tramadol is in a class of medications called opiate agonists. It works by changing the way the body senses pain."
Sign Upor Sign In
Or sign in with:
Safest Choice Eggs
Savvy Rest Organic Mattresses
Posted by Gena on May 19, 2013 at 1:13pm
Posted by Donna Ledford on May 18, 2013 at 11:21am
Posted by Sami Hill on May 16, 2013 at 1:38pm
Posted by Hostess Risé on May 16, 2013 at 12:00pm
Posted by Sami Hill on May 16, 2013 at 8:24am
Posted by Michelle Nichols on May 13, 2013 at 5:00pm
Posted by Hostess Risé on May 11, 2013 at 6:30pm
Posted by Lawrence on May 10, 2013 at 6:35pm
Posted by Katie on May 8, 2013 at 12:00am
Posted by Hostess Risé on May 7, 2013 at 2:50pm
Posted by Padster on May 7, 2013 at 12:44pm
Posted by Maritza on May 7, 2013 at 6:42am
Posted by Ronald Rarden on May 6, 2013 at 7:28pm
Posted by Maritza on May 6, 2013 at 12:30am
Posted by Scott on May 5, 2013 at 9:02pm
© 2013 Created by Hostess Risé.
Report an Issue |
Terms of Service
Please check your browser settings or contact your system administrator.